# SDR O7Z2008F00000

- Difficulty date: January 28, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N152D
- Make and model: Beech E-90
- Aircraft serial: LW119
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OB LOWER WING SPAR CAPS ARE CRACKED.  LT AND RT ASSY CRACKS RADIATE FROM THE (4) HUCK RIVET FWD THROUGH WING ATTACH HINGE.  THE AIRCRAFT WAS INSPECTED 15 MONTHS AND 404.2 HOURS AGO BY EDDY CURRENT AND NO CRACKS WERE FOUND AT THAT TIME.  (K)
